# SDR SWAA2019082636215

- Difficulty date: July 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A3758
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE BELOW OF DEFLECTION CONTROL RIB, SUPPORT ANGLE CRACKED.   R&R SUPPORT ANGLE IAW DWG AND SRM.
